# SDR AALA2019121639017

- Difficulty date: November 24, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 55,003 hours, 22,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA "Z" ANGLE AT BS 992 AND LBL 29. REPLACED "Z" ANGLE PER AARD 51-00-05-1
